# SDR SIMA20250409001

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 20,937 hours, 13,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN PAX DOOR DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED ROLLERS  DOOR OPENES AND CLOSES NORMALLY PER AMM 52-11-00
